# SDR CALA2021122902469

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,123 hours, 17,775 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111T40215
- Condition: Cracked
- Location: Lh Underwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2012-15-12, EA 5710-02220 REV.D OP 003 LH UNDERWING LONGERON FITTING TENSION BOLT HOLE INSP FOUND 3EA CRACKS AT 1ST LAYER COUNT FROM AFT TRANSFER REF. NON-ROUTINE ZGY511880 & ORIGINATED BY EMP V924733 RII APPROVED LH UNDERWING LONGERON FITTING (BATHTUB FITTING) INTERIM REPAIRED PER ECRA 5710-02789 REV ORIG PART 1 ITEM 1 WORK ACCOMPLISHED BY MECHANIC V897532 INSPECTED BY V896375 ADD EMP:V897532 ACCOMPLISH A PERMANENT REPAIR AS PER LATEST REVISION OF ECRA 5710-02789 ON OR BEFORE 24DEC22. ALSO REF ELB 7704043 DUP W-U. PER ECRA 5710-02789, INITIATE A DTA DIP TO "ACCOMPLISH A TOMC-APPROVAL FROM SC1ELBYC COMMENT PERMANENT REPAIR AS PER LATEST REVISION OF EC5710-02789 PART 3 ON OR BEFORE DECEMBER 24, 2022." QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
